About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 896156, 11 pages
http://dx.doi.org/10.5402/2012/896156
Research Article

A Study of Non-Euclidean s-Topology

Department of Mathematics, Faculty of Science, Dayalbagh Educational Institute (Deemed University), Dayalbagh, Agra 282 110, India

Received 30 April 2012; Accepted 28 May 2012

Academic Editors: G. Cleaver and M. Znojil

Copyright © 2012 Gunjan Agrawal and Sampada Shrivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The present paper focuses on the characterization of compact sets of Minkowski space with a non-Euclidean 𝑠 -topology which is defined in terms of Lorentz metric. As an application of this study, it is proved that the 2-dimensional Minkowski space with 𝑠 -topology is not simply connected. Also, it is obtained that the 𝑛 -dimensional Minkowski space with 𝑠 -topology is separable, first countable, path-connected, nonregular, nonmetrizable, nonsecond countable, noncompact, and non-Lindelöf.